MathSciNet Relay Station
MathSciNet bibliographic data
MR2493179 (2010c:35199) 35R11 (35B44 35G25)
Li, Dong; Rodrigo, Jose L. Refined blowup criteria and nonsymmetric blowup of an aggregation equation. Adv. Math. 220 (2009), no. 6, 1717–1738.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement